A characterization of Hilbert-Schmidt operators

A. Pełczyński

Studia Mathematica (1967)

  • Volume: 28, Issue: 3, page 355-360
  • ISSN: 0039-3223

How to cite

top

Pełczyński, A.. "A characterization of Hilbert-Schmidt operators." Studia Mathematica 28.3 (1967): 355-360. <http://eudml.org/doc/217206>.

@article{Pełczyński1967,
author = {Pełczyński, A.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {3},
pages = {355-360},
title = {A characterization of Hilbert-Schmidt operators},
url = {http://eudml.org/doc/217206},
volume = {28},
year = {1967},
}

TY - JOUR
AU - Pełczyński, A.
TI - A characterization of Hilbert-Schmidt operators
JO - Studia Mathematica
PY - 1967
VL - 28
IS - 3
SP - 355
EP - 360
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217206
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.